Volume 15, Issue 1
The Isoenergy Inequality for Harmonic Maps from Rotational Symmetric Manifolds

Xiaoxiang Jiao & Jiayu Li

J. Part. Diff. Eq., 15 (2002), pp. 1-6.

Published online: 2002-02

Preview Full PDF 467 1762
Export citation
  • Abstract

Let u be a harmonic map from a rotational symmetric manifold M and B a unit ball in M, let E(u|B) be the energy of the map u|B and E(u|∂B) the energy of the map u|∂B, then we obtain the relationship which is called the isoenergy inequality between E(u|B) and E(u|∂B):

  • Keywords

Harmonic Map isonergy inequality rotational symmetric manifold

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-15-1, author = {}, title = {The Isoenergy Inequality for Harmonic Maps from Rotational Symmetric Manifolds}, journal = {Journal of Partial Differential Equations}, year = {2002}, volume = {15}, number = {1}, pages = {1--6}, abstract = { Let u be a harmonic map from a rotational symmetric manifold M and B a unit ball in M, let E(u|B) be the energy of the map u|B and E(u|∂B) the energy of the map u|∂B, then we obtain the relationship which is called the isoenergy inequality between E(u|B) and E(u|∂B):}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5435.html} }
TY - JOUR T1 - The Isoenergy Inequality for Harmonic Maps from Rotational Symmetric Manifolds JO - Journal of Partial Differential Equations VL - 1 SP - 1 EP - 6 PY - 2002 DA - 2002/02 SN - 15 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5435.html KW - Harmonic Map KW - isonergy inequality KW - rotational symmetric manifold AB - Let u be a harmonic map from a rotational symmetric manifold M and B a unit ball in M, let E(u|B) be the energy of the map u|B and E(u|∂B) the energy of the map u|∂B, then we obtain the relationship which is called the isoenergy inequality between E(u|B) and E(u|∂B):
Xiaoxiang Jiao & Jiayu Li . (2019). The Isoenergy Inequality for Harmonic Maps from Rotational Symmetric Manifolds. Journal of Partial Differential Equations. 15 (1). 1-6. doi:
Copy to clipboard
The citation has been copied to your clipboard